# SDR 050143850

- Difficulty date: December 13, 2005
- Submitted: December 13, 2005
- Operation: General aviation
- Aircraft: N30034
- Make and model: Piper PA-28-181
- Aircraft serial: 2843576
- Aircraft time: 350 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bolt
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF PROP TO ACCESS BELTS, FOUND ONE PROP BOLT SEVERELY PITTED.  ONLY THE ONE BOLT SHOWED ANY SIGNS OF CORROSION.  BOLT HAD ONLY 350 HOURS FROM ORIGINAL FACTORY INSTALL.  BOLT WAS REPLACED AND DIGITAL PHOTO'S WERE SUPPLIED MFG TECH SERVICES.
